advertisement
Question
Posted by: Sara | 2007/06/06

Confused about pill

HI
Im a new pill user and a little confused! I started Minerva in May on the first day of my period.Now when should you get your next period on the last day/last pill of the pack or the day of the first pill on the next pack????Im confused!
I got mine on the last day of my first pack, its also alot lighter than my normal periods was before the pill - I didnt realise that would happen so quickly in the first onth on pill.
Any one that can give me any info please?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should get your period somewhere in the inactive pill section. Your experience was normal. It is also normal to have lighter periods on the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement